# SDR KY7A20130128001

- Difficulty date: January 24, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N882DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC882B
- Aircraft time: 11,577 hours, 12,814 cycles
- Engine: Garrtt TPE3312
- Engine time: 23,497 hours, 26,452 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8978011
- Part serial: 2494842
- Condition: Failed
- Location: Engine
- Part time: 2,382 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB THROUGH 14000, FLIGHT CREW NOTED ENGINE TEMPERATURE INCREASING AND TTL BYPASS SYSTEM ACTIVATION. POWER LEVER MOVEMENT HAD NO EFFECT ON ENGINE AND FLIGHT CREW PULLED THE STOP AND FEATHER CONTROL DUE TO OVER-TEMPERATURE CONDITION.  ACFT DIVERTED.  MX PERSONNEL PERFORMED TROUBLESHOOTING AND FOUND THE FUEL CONTROL UNIT HAD "RAN AWAY" DUE TO INTERNAL FAILURE.  ENGINE WAS REMOVED FROM ACFT TO CONDUCT OVER-TEMP INSPECTION OF ENGINE HOT SECTION (SUPPLEMENTAL REPORT TO FOLLOW). DEFECTIVE FCU TO BE SENT TO VENDOR FOR EVALUATION (SUPPLEMENTAL REPORT TO FOLLOW).
